# SDR 07FDEA00614

- Difficulty date: February 28, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC 2 EA CRACKS 1.5" LONG AND 3" LONG ON STRIP AT STA 1156 Z= -74 X= -6 AND X=  6.  STRIPPED PAINT FROM DAMAGED AREA IAW SRM 51-21-01 PAR C PAG 26 VOL 2. PERFORM NDI CONTROL AND CONFIRMED LENGTH AND END OF CRACK.  PERFORMED REPAIR IAW SRM 53-40-00 FIG 17.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I027579/N02579 AND IAW SRM 53-40-00, FIG 17 VOL 1.
